MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was unable to be re-constrained.Target lesion was located in the iliac vein.A 12x90/8fr 75cm wallstent uni was advanced for treatment.However, it was found that the lesion could not be covered when one third of the stent was deployed.The physician withdrew the device, but the stent could not be fully withdrawn into the delivery system.The physician withdrew the stent from the patient's body but it was observed that it could not be withdrawn during the vitro examination.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The device was received with the stent partially deployed from the device.The investigator was unable to reconstrain the stent.The investigator successfully deployed the stent without issue.A microscopic examination found no damage or issues with the deployed stent.A visual and microscopic examination identified no damage to the stent cups or stent holder that could have contributed to the complaint incident.A visual and tactile examination found no damage or issues to the delivery system that could potentially have contributed to the complaint incident.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10018333
Report Number2134265-2020-05902
Device Sequence Number2208734
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public08714729203971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024395414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2020
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight56